Discussions that mention vasotec

High & Low Blood Pressure board


Hello again, Bethsheba - Are you taking any other Blood pressure medication?
Are both your systolic and diastolic too high? My B/P had been well-controlled on Enalapril (Vasotec) - only one a day at first and then raised to 2 (10 mg. each) tablets per day. I also take hydrochlorthiazide for a diuretic.
This has worked out well for me. That is, after adding the half-pill of Norvasc. However, if you are not being helped by the Norvasc, then it's not the solution for you. I am interested in finding out about that "cpap" machine. I'm sure I have sleep apnea but have never been tested for it. Is that what the machine is used for? I can see how it could lower blood pressure. I have a dry mouth almost every time I wake up in the morning, which probably means that I have sleep apnea - or certainly that I snore. Thanks for any info you can give me about that machine. :jester:
My bps are not well contolled. I have had HORRIBLE side effects while on only med at a time...the thought of two meds absolutely terrifies me. I will do some research on the vasotec as I am unfamiliar with it. Thank you for the info. As for the hct, there is no way I can go on that again. My body literally shut down to the point where I found it difficult to walk, bend over, or just plain move. I seem to be controlling my water retention quite well just with diet right now--that is to say I fluctuate a pound or two per day (on diurectics I was all over the place) with no obvious swelling. I think I will try a reduced dose of norvasc for the next week and then call my doctor. Oh, I do so hate this. Thank goodness for people like you and the others on the boards. What would we do without each other?

I'd love to tell you about my little cpap machine but we must stick to topic so I will start a new thread. Ok? Look for CPAP for Lowering BPs...I'm tired tonight so won't start it until this weekend some time unless, of course, you would like to start it?

Take care, Mabent. And thanks so much for listening.

Bethsheba
[QUOTE]I will do some research on the vasotec as I am unfamiliar with it.

BEth,
I just read your comment on the lisinopril thread. Since you had such a bad time with it, I would advisse you to avoid Vasotec like the plague...it's enalapril, the very first of the ACE inhibitors. That was my initiation to THE ACE COUGH. :(